Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-14-2008, 01:01 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been on the patch for a little over 2 years and for the first two years I loved it. I even reccommended it to friends. Now I am off because my husband and I want to try for a baby by August of this year.... but my emotions have been worse in the last month being off the patch than they were when I was on it! Does this fade in time? I have only been off of it for 3 weeks... I don't know when I might have a period again... that isnt my worry for now. I am so sad and depressed... and I am not that type of person!<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:15 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.